# SDR DALA2023060504461

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 89,154 hours, 41,086 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 PASSENGER OXYGEN AT SEAT 23DEF INOP. CORRRECTIVE ACTION: R/R PSU PER A320 AMM 25-25. OK FOR SERVICE. (9638605)
